RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Nuclear Phys. B, 2014, том 881, страницы 343–368 (Mi nphb7)  

Form factors in quantum integrable models with $GL(3)$-invariant $R$-matrix

S. Pakuliakabc, E. Ragoucyde, N. A. Slavnovf

a Laboratory of Theoretical Physics, JINR, 141980 Dubna, Moscow Reg., Russia
b Institute of Theoretical and Experimental Physics, 117259 Moscow, Russia
c Moscow Institute of Physics and Technology, 141700 Dolgoprudny, Moscow Reg., Russia
d Laboratoire de Physique Théorique LAPTH, CNRS
e Université de Savoie, BP 110, 74941 Annecy-le-Vieux Cedex, France
f Steklov Mathematical Institute, Moscow, Russia

Аннотация: We study integrable models solvable by the nested algebraic Bethe ansatz and possessing $GL(3)$-invariant $R$-matrix. We obtain determinant representations for form factors of off-diagonal entries of the monodromy matrix. These representations can be used for the calculation of form factors and correlation functions of the XXX $SU(3)$-invariant Heisenberg chain.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 11-01-00980
11-01-00440
13-01-12405
Национальный исследовательский университет "Высшая школа экономики" 12-09-0064
Agence Nationale de la Recherche SIMI1 2010-BLAN-0120-02
Российская академия наук - Федеральное агентство научных организаций 19
Министерство образования и науки Российской Федерации SS-4612.2012.1
The work of S.P. was supported in part by RFBR grant 11-01-00980-a and grant of Scientific Foundation of NRU HSE 12-09-0064. E.R. was supported by ANR Project DIADEMS (Programme Blanc ANR SIMI1 2010-BLAN-0120-02). N.A.S. was supported by the Program of RAS Basic Problems of the Nonlinear Dynamics, RFBR-11-01-00440-a, RFBR-13-01-12405-ofi-m2, SS-4612.2012.1.


DOI: https://doi.org/10.1016/j.nuclphysb.2014.02.014


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 10.01.2014
Исправленный вариант: 11.02.2014
Принята в печать:12.02.2014
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nphb7

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:37
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019